| Model Number |
60007 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
05/23/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A site reported to rxsight that a bilaterally implanted patient's light adjustable lens+ (lal+, sn (b)(6), +21.5d) was explanted from the right eye due to dissatisfaction with vision, an intraocular lens from a different manufacturer was implanted as a replacement.Rxsight's first awareness of this event was on (b)(6) 2024.Reference report # 3012712027-2024-00108 for the report on the left eye (os).
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Additional Manufacturer Narrative
This supplemental report is submitted to provide the results of the investigation and provide a corrrection.Updates to sections g6, h2, h3 and h6.Correction to section d9.